# SDR A6WA201040577

- Difficulty date: July 28, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 17,104 hours, 16,778 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 601R3119991
- Condition: Gouged
- Location: Bs 529-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STUB FAIRING GOUGED, LT FLAP STUD FAIRING WAS REPLACED WITH SERVICEABLE PN 601R31199-91.
